# SDR AALA20141215025

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT FS 986 HAS A GOUGE, SCRIBE MARK, FROM BL 0 TO LBL 34.  REPAIRED FLOORBEAM IAW AARD 53-00-00-7 PARAGRAPH 3A & EA 53-037726 DATED 11/28/14.
